Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1601933
L. Elsner, “A note on generalized Hessenberg matrices”, Linear Algebra and its Applications, vol. 409, 2005, pp. 147-152.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="low rank perturbations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung